# SDR SWAA2015061940971

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 13,986 hours, 8,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1668 EMER LIGHT BATTERIES FAILED CAPACITY TEST.  R & R BATTERY IAW AMM.
